Heart Disease Expert Forum
Hypertension medication and side effects
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Hypertension medication and side effects

Hi,

I have previously been drinking any types of tea and have had no coughs and colds.

However, I notice that eversince I've been on hypertension medication, I have been having coughs and colds after drinking tea. It takes a very long time to cure.

Is there any feedback or research done where I can get some clarification on the side effects of drinking tea with hypertention medication?

Please advise. Thank you.
Tags: Accupril
Related Discussions
242508_tn?1287427246
Are you on an ACE inhibitor such as lisinopril or accupril.  If so, changing to a sister medication called ARB may help.  I am not, otherwise, aware of any interaction of antiHTN meds with tea drinking,
Blank
Continue discussion Blank
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank